User menu

Local moment matching and s-convex extrema

Bibliographic reference Courtois, Cindy ; Denuit, Michel. Local moment matching and s-convex extrema. In: Astin Bulletin, Vol. 37, no. 2, p. 387-404 (2007)
Permanent URL http://hdl.handle.net/2078/16903
  1. Courtois Cindy, Denuit Michel, Van Bellegem Sébastien, Discrete s-convex extremal distributions: Theory and applications, 10.1016/j.aml.2006.02.006
  2. Insurance: Mathematics and Economics, 20, 197 (1997)
  3. Insurance: Mathematics and Economics, 24, 201 (1999)
  4. Insurance: Mathematics and Economics, 25, 143 (1999)
  5. Insurance: Mathematics and Economics, 1, 13 (1982)
  6. H�rlimann Werner, Improved Analytical Bounds for Gambler?s Ruin Probabilities, 10.1007/s11009-005-6656-4
  7. Tchebycheff Systems with Applications in Analysis and Statistics (1966)
  8. Insurance: Mathematics and Economics, 2, 159 (1982)
  9. Insurance: Mathematics and Economics, 27, 113 (2000)
  10. Walhin J.F., Paris J., On the Use of Equispaced Discrete Distributions, 10.2143/ast.28.2.519068